Alert archive / Massachusetts / Snow Advisories in 2006
Snow Advisory 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this snow advisory at Apr 5, 2006, 7:49 AM EDT for 5 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island. It took effect at Apr 5, 2006, 8:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2006, 7:49 AM EDT (11:49 UTC)
- In effect from
- Apr 5, 2006, 8:00 AM EDT
- Expired
- Apr 5, 2006, 6:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 72 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 11.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBOX 051149 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 749 AM EDT WED APR 5 2006 ...PERIODS OF SNOW WILL AFFECT NORTHERN CONNECTICUT AND SOUTHWEST MASSACHUSETTS TODAY... CTZ002>004-MAZ008>012-RIZ001-052000- /O.NEW.KBOX.SN.Y.0004.060405T1200Z-060405T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHESTERFIELD...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER... FOSTER...SMITHFIELD 749 AM EDT WED APR 5 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A STRONG WEATHER DISTURBANCE MOVING THROUGH THE REGION TODAY WILL TAP MOISTURE IN PLACE ACROSS THE REGION AND AN UNSTABLE AIRMASS RESULTING IN PERIODS OF SNOW...SOME OF IT BRIEFLY HEAVY. SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE THROUGHOUT HARTFORD...TOLLAND AND WINDHAM COUNTIES OF CONNECTICUT AS WELL AS HAMPSHIRE...HAMPDEN AND SOUTHERN WORCESTER COUNTIES. THE HIGHEST AMOUNTS WILL FALL ON GRASSY SURFACES IN THE HILLY TERRAIN WHERE TEMPERATURES WILL REMAIN IN THE 30S MOST OF THE DAY. ONE BURST OF SNOW WAS AFFECTING THE AREA THIS MORNING AND WILL BE CAPABLE OF CAUSING VISIBILITIES BELOW 1/2 MILE AND SLIPPERY ROAD CONDITIONS. WHILE SNOW MAY LESSEN FOR A TIME IN INTENSITY LATER THIS MORNING...ANOTHER BURST OF SNOW...POSSIBLY ACCOMPANIED BY A RUMBLE OF THUNDER WILL OCCUR THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS41 KBOX 051502 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1102 AM EDT WED APR 5 2006 ...AN EARLY APRIL SNOW WILL GRADUALLY END FROM THE SOUTHWEST THROUGH MIDDAY... CTZ002>004-MAZ008>012-RIZ001-052200- /O.CON.KBOX.SN.Y.0004.000000T0000Z-060405T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHESTERFIELD...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER... FOSTER...SMITHFIELD 1102 AM EDT WED APR 5 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. DEVELOPING LOW PRESSURE ALONG THE SOUTHERN NEW ENGLAND COAST CONTINUES TO PRODUCE SNOW AT VARYING INTENSITY LATE THIS MORNING. SNOWFALL OF 2 TO 4 INCHES HAS BEEN REPORTED THUS FAR AND AN ADDITIONAL INCH OR TWO IS LIKELY ACROSS NORTHEAST CONNECTICUT...NORTHWEST RHODE ISLAND AND SOUTHERN WORCESTER COUNTY THROUGH ABOUT NOON. THE SNOW WAS ENDING ACROSS HARTFORD COUNTY AND THE WESTERN PART OF HAMPDEN COUNTY WHILE MODERATE TO HEAVY SNOW CONTINUED ACROSS NORTHEAST CONNECTICUT...NORTHWEST RHODE ISLAND AND SOUTHERN WORCESTER COUNTY. SNOW WILL END ACROSS NORTHEAST CONNECTICUT BY ABOUT 1130 AM AND SHOULD EXIT NORTHWEST RHODE ISLAND AND SOUTHERN WORCESTER COUNTY BETWEEN 1130 AM AND 1230 PM. ANOTHER STRONG WEATHER DISTURBANCE WAS PRODUCING THUNDERSNOW ACROSS NORTHEAST PENNSYLVANIA AND NORTHERN NEW JERSEY LATE THIS MORNING. LATEST INDICATIONS ARE THAT THIS SYSTEM MAY PASS JUST SOUTH OF THE ADVISORY AREA THIS AFTERNOON. SHOULD THIS TREND CONTINUE...THIS SNOW ADVISORY MAY BE CANCELED EARLY THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES ON UNTREATED SURFACES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ DRV
000 WWUS41 KBOX 051634 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1234 PM EDT WED APR 5 2006 ...PERIODS OF LOCALLY HEAVY SNOW TO CONTINUE FROM NORTHWEST RHODE ISLAND THROUGH THE MERRIMACK VALLEY... CTZ002>004-MAZ008>011-051745- /O.CAN.KBOX.SN.Y.0004.000000T0000Z-060405T2200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHESTERFIELD...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD 1234 PM EDT WED APR 5 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE SNOW ADVISORY FOR HARTFORD...TOLLAND...WINDHAM...HAMPDEN AND HAMPSHIRE COUNTIES. ACCUMULATING SNOW HAS ENDED ACROSS NORTHERN CONNECTICUT AND SOUTHWEST MASSACHUSETTS. WHILE SOME SNOW SHOWERS ARE POSSIBLE THIS AFTERNOON...ACCUMULATING SNOW HAS ENDED. THIS FAST MOVING SYSTEM PRODUCED 2 TO 4 INCHES OF SNOW ACROSS THE REGION. $$ MAZ005-006-052200- /O.EXA.KBOX.SN.Y.0004.000000T0000Z-060405T2200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE 1234 PM EDT WED APR 5 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. DEVELOPING LOW PRESSURE ALONG THE SOUTHERN NEW ENGLAND COAST WILL CONTINUE TO PRODUCE A BAND OF MODERATE TO HEAVY SNOW ACROSS PARTS OF WESTERN ESSEX AND MIDDLESEX COUNTIES THROUGH THE LATE AFTERNOON. WHILE INTENSITY OF THE SNOW WILL VARY ACROSS THESE COUNTIES... LOCALIZED HEAVIER SNOW WILL LEAVE AN ACCUMULATION RANGING FROM 2 TO AS MUCH AS 5 INCHES. HEAVIEST SNOWFALL IS LIKELY ON GRASSY SURFACES AND OVER THE HILLY TERRAIN. A RUMBLE OF THUNDER IS POSSIBLE AS WELL. ROAD CONDITIONS WILL VARY WITH THE INTENSIFY OF THE SNOW. UNTREATED SURFACES WILL BE SNOW AND SLUSH COVERED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES ON UNTREATED SURFACES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MAZ012-RIZ001-052200- /O.CON.KBOX.SN.Y.0004.000000T0000Z-060405T2200Z/ SOUTHERN WORCESTER MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...MILFORD...WORCESTER...FOSTER... SMITHFIELD 1234 PM EDT WED APR 5 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. DEVELOPING LOW PRESSURE ALONG THE SOUTHERN NEW ENGLAND COAST WILL CONTINUE TO PRODUCE PERIODS OF WET SNOW ACROSS NORTHWEST PROVIDENCE COUNTY AND SOUTHERN WORCESTER COUNTY THROUGH MID AFTERNOON. THE SOUTHWEST EDGE OF A BAND OF HEAVY SNOW WAS AFFECTING EXTREME NORTHERN RHODE ISLAND AND SOUTHERN WORCESTER COUNTY...FROM NORTHERN BURRILLVILLE NORTH THROUGH...DOUGLAS...UXBRIDGE AND GRAFTON. THUS FAR ACCUMULATIONS OF 2 TO 3.5 INCHES HAVE BEEN REPORTED AND AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE BEFORE THE SNOW TAPERS TO SNOW AND RAIN SHOWERS DURING THE MID AFTERNOON. HEAVIEST ACCUMULATIONS WILL FALL OVER THE HILLY TERRAIN. UNTREATED ROADWAYS WILL REMAIN SLUSH AND SNOW COVERED. MOTORISTS SHOULD ALLOW SOME EXTRA TIME FOR TRAVEL. $$ DRV
000 WWUS41 KBOX 051920 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 320 PM EDT WED APR 5 2006 ...PERIODS OF LOCALLY HEAVY SNOW TO CONTINUE FROM NORTHWEST RHODE ISLAND THROUGH THE MERRIMACK VALLEY... MAZ012-RIZ001-052030- /O.CAN.KBOX.SN.Y.0004.000000T0000Z-060405T2200Z/ SOUTHERN WORCESTER MA-NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...MILFORD...WORCESTER...FOSTER... SMITHFIELD 320 PM EDT WED APR 5 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SNOW ADVISORY FOR NORTHWEST PROVIDENCE AND SOUTHERN WORCESTER COUNTIES. ACCUMULATING SNOW HAS ENDED. $$ MAZ005-006-052200- /O.CON.KBOX.SN.Y.0004.000000T0000Z-060405T2200Z/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE 320 PM EDT WED APR 5 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FOR CENTRAL MIDDLESEX AND WESTERN ESSEX COUNTIES. SNOW WILL SLOWLY DIMINISH THROUGH EARLY THIS EVENING...AND WILL BE MOST PERSISTENT NEAR THE INTERSTATE 495 CORRIDOR WHERE ANOTHER INCH OF SNOW IS EXPECTED THROUGH 6 PM. EVENING COMMUTERS SHOULD BE PREPARED FOR LOCALLY POOR VISIBILITY. ALTHOUGH MAIN ROADWAYS WILL BE WET...SOME SECONDARY ROADS MAY BE SLUSH COVERED AND SLIPPERY IN SPOTS. ALLOW SOME EXTRA TRAVEL TIME. $$ JWD
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this snow advisory went out at Apr 5, 4:50 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 5, 4:50 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
450 AM EDT WED APR 5 2006
.SHORT TERM /TODAY THROUGH THURSDAY/...
LOW PRESSURE WHICH BROUGHT RAINFALL EARLIER TUESDAY WAS CENTERED
OVER EASTERN MAINE EARLY THIS MORNING. MEANWHILE A SECONDARY SHORT
WAVE DISTURBANCE WAS CROSSING PENNSYLVANIA. THIS SHORT WAVE IS
EXPECTED TO CROSS SOUTHERN NEW ENGLAND THIS AFTERNOON. THE RADAR
MOSAIC WAS INDICATING A CONCENTRATED AREA OF RAIN AND SNOW SHOWERS
ENTERING SOUTHERN NEW ENGLAND FROM SOUTHEASTERN NEW YORK AND NEW
JERSEY. MUCH OF THE FORCING MECHANISMS ARE DYNAMICALLY DRIVEN AT
THIS TIME FROM THE 700 MILLIBAR THROUGH 500 MILLIBAR LEVELS...
STRONG POSITIVE VORTICITY ADVECTION AND AN INCREASING MID LEVEL
JET AT 700 MILLIBARS. HOWEVER THERE IS A WEAK LOW LEVEL SOUTHERLY
JET AROUND 25 KT WHICH WILL WORK TO ENHANCE PRECIPITATION COVERAGE
ALONG THE SOUTH COAST THIS MORNING. THE UPPER LEVEL DISTURBANCE
IS EXPECTED TO DEEPEN AND THE TROUGH TURNS NEGATIVELY TILTED THIS
AFTERNOON. SURFACE LOW PRESSURE WILL DEEPEN AND INTENSIFY SOUTHEAST
OF CAPE COD THIS EVENING. LAPSE RATES BECOME QUITE STEEP THIS
AFTERNOON WITH 500 MILLIBAR TEMPERATURES DROPPING TO MINUS 35
CELCIUS AND 700 MILLIBAR TEMPERATURES DROPPING TO MINUS 15 CELCIUS.
SURFACE HEATING WILL CREATE STEEP LOW LEVEL LAPSE RATES APPROACHING
THE DRY ADIABAT. TOTAL TOTALS RISE INTO THE MID 50S. ADDITIONAL LOW
TOPPED CONVECTION WILL DEVELOP BY MIDDAY ACROSS MOST OF THE AREA.
AN ISOLATED REPORT OF THUNDER WITH SMALL HAIL OR GRAUPEL CANNOT BE
RULED OUT BUT ISOLATED ENOUGH NOT INCLUDE A MENTION AT THIS TIME.
1000-700 MB THICKNESSES COLD ENOUGH TO SUPPORT SNOW ACROSS ALL
SECTIONS THROUGH EARLY THIS EVENING. HOWEVER WARM BOUNDARY LAYER
TEMPS ALONG THE COASTAL PLAIN WILL CAUSE MUCH OF THE SNOW TO CHANGE
TO RAIN OR MELT WHEN REACHING THE SURFACE...AS THE FREEZING LEVEL
SHOULD RISE BETWEEN 1000 TO 2000 FT THIS AFTERNOON. LITTLE IF ANY
ACCUMULATION IS EXPECTED TODAY EXCEPT LOCALLY AN INCH OR TWO ACROSS
INTERIOR HIGH TERRAIN LOCATIONS. LOW PRESSURE AND ITS ASSOCIATED
UPPER LEVEL TROUGH WILL DEPART THE REGION TONIGHT. THE UPPER LEVEL
FLOW BECOMES MORE NEUTRAL (BETWEEN CYCLONIC AND ANTICYCLONIC)
TONIGHT AND THURSDAY. OVERALL USED THE COLDER FWC (NGM) TEMPERATURE
GUIDANCE TO ACCOUNT FOR STEEP LAPSE RATES TODAY. USED A BLEND OF
COLDER FWC/MET(NAM) AND WARMER MAV GUIDANCE TONIGHT AND THURSDAY.
CONTINUED LIKELY POPS BUT SHIFTED FOCUS FURTHER SOUTH AND EAST TO
INCLUDE CONNECTICUT RHODE ISLAND AND EASTERN MASSACHUSETTS TODAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
SFC RIDGE MOVES ACROSS REGION THU EVNG THEN CLOUDS INCREASE LATER
THU NIGHT AS WAA PATTERN GETS UNDERWAY. MODELS IN AGREEMENT ON
DECENT SHOT OF ISENTROPIC LIFT MOVING INTO SNE DURING FRI AHEAD OF
WFNT SO WE INCREASED POPS TO LIKELY FOR FRI. TEMP AND WIND FCST
WILL BE TRICKY ON FRI DUE TO UNCERTAINTY WITH HOW FAR N WFNT WILL
GET. NAM KEEPS FNT S OF THE COAST WITH ELY FLOW AND COOLER TEMPS
WHILE GFS EVENTUALLY MOVES FNT NWD INTO SNE LATE FRI WITH MILDER
TEMPS AND SW FLOW. GFS HAS SUPPORT OF CMC GLOBAL/ECMWF AND CLEAR
MAJORITY OF ENSEMBLE MEMBERS SO WE LEANED TOWARD GFS WHICH SUGGESTS
MID 50S IN THE COASTAL PLAIN WITH SW WINDS. HOWEVER CONFIDENCE IS
BELOW AVERAGE AS FLOW ALOFT IS FLAT AND WE COULD JUST AS EASILY SEE
FNT REMAINING S OF THE COAST.
INITIAL SFC LOW ALONG FRONTAL BOUNDARY MOVES INTO MARITIMES FRI
NIGHT WHICH PUSHES FNT S OF THE COAST. GFS/CMC GLOBAL AND ECMWF ALL
SHOW SECOND LOW ASSOCD WITH SOUTHERN STREAM SHORTWAVE RIDING NE
ALONG THIS FNT BRINGING ANOTHER SHOT OF RAIN TO MAINLY THE S COAST
DURING SAT. WE MAINTAINED CHC RA FOR SAT FOR ALL OF SNE ALTHOUGH IT
LOOKS LIKE BEST CHC WILL BE S OF MASS PIKE WITH DRY CONDITIONS TO
THE N. WITH NLY FLOW IT WILL BE A COOL DAY ON SAT WITH TEMPS MAINLY
IN THE 40S.
FRONTAL BOUNDARY PUSHES SWD SAT NIGHT AS DRYING MOVES N TO S INTO
REGION SETTING US UP FOR A NICE SUNDAY AS HIGH PRESSURE BUILDS INTO
REGION. BUT TEMPS REMAINING BELOW NORMAL WITH MAXES GENERALLY 45 TO
50.
HIGH PRES REMAINS IN CONTROL MON/TUE WITH MODERATING TREND AND TEMPS
PROBABLY GETTING INTO 60S AWAY FROM THE S COAST BY TUE AS HIGH
SHIFTS TO THE S WITH SW FLOW DEVELOPING.
&&
.AVIATION...
EXPECT SCATTERED MVFR CEILINGS AND VSBYS THROUGH 02Z. VSBYS 2-3SM IN
SHRASN AND CEILINGS 2-3K FT IN HEAVIER BURSTS OF PRECIPITATION.
&&
.MARINE...
SHORT TERM...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CONTINUES
THIS MORNING ACROSS THE OUTER WATERS DUE TO LEFTOVER SOUTHEASTERLY
SWELL. SEAS ARE EXPECTED TO SUBSIDE THIS AFTERNOON. A PERIOD OF
SMALL CRAFT ADVISORY WINDS WITH GUSTS AROUND 25 KT AND WAVES
BUILDING TO 3 TO 6 FT SHOULD OCCUR TONIGHT AS THE LOW INTENSIFIES.
LONG TERM...SWLY LLJ 40-50 KTS MOVES INTO SOUTH COASTAL WATERS
DURING FRI/FRI EVNG BUT LOW LEVEL INVERSION WILL PREVENT STRONGER
GUSTS FROM MIXING DOWN SO WE CAPPED WINDS AT 30 KTS. WINDS SHIFT TO
THE N LATE FRI NGT/SAT WITH OVERALL DECREASE IN WIND SPEED EXPECTED
WITH WIND GUSTS BELOW 25 KTS. SEAS WILL PEAK LATE FRI AND FRI NIGHT
ACROSS SOUTHERN WATERS THEN DECREASING SEAS SAT INTO SUN.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ250-254-255
UNTIL 8 AM WEDNESDAY.
&&
SHORT TERM...STRAUSS
LONG TERM...KJC
AVIATION...STRAUSS
MARINE...KJC/STRAUSSHazardous weather outlook, Apr 5, 5:00 AM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 500 AM EDT WED APR 5 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-061100- BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL- BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM- COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN- EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK- EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY- NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER- NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND- SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL- SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND- WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX- WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT- WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM- 500 AM EDT WED APR 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEW HAMPSHIRE...MASSACHUSETTS...NORTHERN CONNECTICUT...RHODE ISLAND AND THE ATLANTIC COASTAL WATERS ADJACENT TO SOUTHERN NEW ENGLAND. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS ARE LIKELY TODAY WHICH MAY ACCUMULATE AROUND AN INCH OVER THE HIGHER ELEVATIONS OF NORTHERN CONNECTICUT...NORTHWEST RHODE ISLAND AND CENTRAL MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL SYSTEM WILL BRING SOME RAIN ON FRIDAY WITH THE POSSIBILITY OF MORE RAIN SATURDAY...MAINLY NEAR THE SOUTH COAST AS LOW PRESSURE TRACKS SOUTH OF THE REGION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THURSDAY. HOWEVER...ANY REPORTS OF SNOW ACCUMULATION OF ONE INCH OR GREATER WOULD BE APPRECIATED. KJC
Nearby
Snow Advisories in Massachusetts, 2006Snow Advisories in Connecticut, 2006Snow Advisories in Rhode Island, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.